Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 330, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2007, 3:30 PM EDT for Emanuel County, Johnson County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2007, 3:30 PM EDT (19:30 UTC)
- Expired
- Aug 11, 2007, 4:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Emanuel County, GA, Johnson County, GA
The radar
The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 111930 SVRFFC GAC107-167-112015- /O.NEW.KFFC.SV.W.0330.070811T1930Z-070811T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT SAT AUG 11 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA SOUTHERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA * UNTIL 415 PM EDT * AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF COVENA...MOVING SOUTHEAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORRISTWON. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3272 8252 3263 8267 3246 8243 3260 8241 $$
1 follow-up statement
000
WWUS52 KFFC 111958
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT SAT AUG 11 2007
GAC167-112006-
/O.CAN.KFFC.SV.W.0330.000000T0000Z-070811T2015Z/
JOHNSON GA-
356 PM EDT SAT AUG 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IS CANCELLED...
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADRIAN.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8248 3256 8257 3241 8235 3254 8220
3267 8228
$$
GAC107-112015-
/O.CON.KFFC.SV.W.0330.000000T0000Z-070811T2015Z/
EMANUEL GA-
356 PM EDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN EMANUEL COUNTY...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
NORRISTWON...MOVING SOUTHEAST AT 5 MPH. IN ADDITION TO LARGE HAIL
AND DAMAGING WINDS...LIGHTING IS ESPECIALLY INTENSE WITH THIS
STORM. TAKE SHELTER IMMEDIATELY IF YOU ARE OUTSIDE.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXSY...COVENA...SWAINSBORO AND NUNEZ.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8248 3256 8257 3241 8235 3254 8220
3267 8228
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 11:15 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 11, 11:15 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT SAT AUG 11 2007 .UPDATE... FORECAST MAX TEMPS FOR TODAY LOOK GOOD...BASED ON MORNING SOUNDING AND SLIGHT COOLING ALOFT...SO WILL LEAVE THOSE ALONE. DEWPOINTS ALSO COOLER THAN YESTERDAY ESPECIALLY IN NORTHWEST GA. WITH THE RESULTING DECREASE IN HEAT INDICES TO SUB-100...WILL DROP HEAT ADVISORY FOR A FEW OF THE COUNTIES IN NW GA...EVEN THOUGH DRY BULB TEMPS WILL BE IN THE MID 90S UP THERE. MAY CAUSE SOME CONFUSION /DROPPING ADVISORY WHEN RECORD MAX TEMPS BEING SET FARTHER TO THE SOUTH/ BUT THE NUMBERS DONT SUPPORT AN ADVISORY IN THAT CORNER OF THE STATE. .SHORT TERM /TODAY THROUGH MONDAY/... UPPER RIDGE SHIFTS EVER SO SLIGHTLY WEST DURING THE SHORT TERM PERIOD WITH HOT AND MOSTLY DRY CONDITIONS CONTINUING TO DOMINATE THE AREA. LOOK FOR RECORD/NEAR RECORD BREAKING TEMPS AGAIN TODAY WITH HEAT INDICES GENERALLY IN THE 100 TO 115 DEGREE RANGE. WILL UPGRADE EXCESSIVE HEAT WATCH TO EXCESSIVE HEAT WARNING SOUTHEAST SECTION OF COUNTY WARNING AREA WHERE CRITERIA WAS MET FRIDAY. ELSEWHERE ACROSS MUCH OF THE AREA...HEAT ADVISORY STILL LOOKS GOOD. MODELS INDICATING SLIGHTLY COOLER TEMPS SUNDAY AS UPPER RIDGE SHIFTS A LITTLE FARTHER WEST AND SURFACE FLOW BECOMES MORE EASTERLY. HEAT INDICES APPROACHING 105 IN ISOLATED AREAS SUNDAY AFTERNOON...BUT WILL HOLD OFF ON ADVISORY FOR NOW. WEAK SURFACE TROUGH MEANDERS ACROSS SOUTHCENTRAL GEORGIA TODAY INTO SUNDAY AND CAN NOT RULE OUT A SHOWER OR TSTORM ACROSS PORTIONS OF CENTRAL GEORGIA...ESPECIALLY SUNDAY WITH INDICATIONS OF TROUGH DRIFTING A BIT TO THE NORTH. PLAN TO CARRY SLIGHT CHANCE POPS EXTREME SOUTH THIS AFTERNOON THEN GENERALLY ALONG AND SOUTH OF A CSG TO MCN TO AGS LINE SUNDAY. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... UPPER RIDGE CONTINUES TO SHIFT A BIT TO THE WEST EARLY IN TH PERIOD AS A WEAK UPPER TROUGH DEVELOPS ALONG THE EASTERN SEABOARD. AXIS OF THE UPPER TROUGH SHIFTS EAST INTO THE ATLANTIC BY MIDWEEK AS THE RIDGE BEGINS TO SHIFT BACK TO THE EAST. MEANWHILE OLD SURFACE TROUGH MEANDERING ACROSS SOUTHCENTRAL GEORGIA DRIFTS A BIT TO THE SOUTH...LESSENING THE CHANCES FOR ANY PRECIP ACROSS OUR AREA TUESDAY AND WEDNESDAY. MODELS HINTING AT A WEAK FRONT APPROACHING THE TENNESSEE VALLEY REGION THURSDAY/FRIDAY AND WILL BROAD-BRUSH MUCH OF THE AREA WITH SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. && .AVIATION... MORE OF THE SAME FOR AVIATION TODAY...GENERALLY VFR. LARGE SUBTROPICAL RIDGE WILL SLOWLY RETROGRADE TO THE WEST TOWARD OK/TX...BUT UPPER HEIGHTS WILL REMAIN HIGH AND TEMPS ALOFT VERY WARM. WEAK SFC TROUGH/BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS CENTRAL GA. SFC HIGH ACROSS OHIO VALLEY WILL DRIFT EAST TOWARD THE MID-ATLANTIC/NE AND PROVIDE AN EASTERLY SFC FLOW TO THE AREA. CEILINGS... ONCE AGAIN TODAY...DO NOT EXPECT ANY ISSUES WITH CIGS. CANNOT RULE OUT SCT HIGH BASED CU AND ISOLD PATCHES OF CI DEBRIS FROM MIDWEST CONVECTION. VISIBILITY... OTHER THAN ISOLD PATCHES OF MVFR 5SM HZ THIS MORNING...EXPECTING VFR AGAIN TODAY. POTENTIAL FOR INCREASING HZ AND GREATER PROBABILITY OF MVFR VISIBILITY EARLY SUN AS LOW-LEVEL EASTERLY FLOW BECOMES ESTABLISHED. WX... ISOLD TSRA STILL POSSIBLE NEAR/SOUTH OF BOUNDARY IN CENTRAL GA. THIS SHOULD REMAIN SOUTH OF ALL TAF SITES TODAY...MAINLY SOUTH OF A AMERICUS-DUBLIN LINE. NO MENTION OF TSRA IN ANY TAFS AT THIS TIME. WINDS... SOMEWHAT PROBLEMATIC. SFC HIGH SHIFTS FROM OHIO VALLEY TO NE U.S. TODAY. THIS WILL ALLOW WINDS TO TRANSITION FROM NW-NNE. SFC TROUGH WILL PLAY HAVOC WITH WIND FIELD ACROSS CENTRAL GA. MOST SITES CAN BE CHARACTERIZED BY VRB...BUT WILL ADVERTISE NE WINDS FOR ATL DURING THE MORNING...BECOMING NW AGAIN DURING THE AFTERNOON. BE PREPARED FOR POSSIBLE RUNWAY DIRECTION CHANGES TODAY AT ATL. SPEED GENERALLY 8KTS OR LESS. BETTER LIKLIHOOD OF BONAFIDE EASTERLY SFC FLOW SUN. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 103 75 97 71 99 / 10 10 10 10 10 ATLANTA 100 76 96 75 95 / 10 10 10 10 10 BLAIRSVILLE 93 68 92 65 95 / 5 10 10 5 10 CARTERSVILLE 101 70 95 69 97 / 10 10 10 5 10 COLUMBUS 102 77 100 77 100 / 10 10 20 10 20 GAINESVILLE 99 76 94 72 97 / 10 10 10 5 10 MACON 104 78 99 73 98 / 10 10 20 10 20 ROME 101 70 101 69 102 / 10 10 10 5 10 PEACHTREE CITY 100 71 96 68 96 / 10 10 10 10 10 VIDALIA 101 79 95 75 98 / 20 20 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DEKALB...DOOLY...DOUGLAS...FAYETTE...FLOYD... FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON... JONES...LAMAR...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PUTNAM...ROCKDALE... SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WI LKES...WILKINSON. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JOHNSON... LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN... WHEELER...WILCOX. && 27
Hazardous weather outlook, Aug 11, 6:25 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 AM EDT SAT AUG 11 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 625 AM EDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS SOUTHERN PORTIONS OF CENTRAL GEORGIA. DANGEROUS HEAT INDEX READINGS EXPECTED AGAIN THIS AFTERNOON. .SYNOPSIS... A LARGE SUBTROPICAL RIDGE OF HIGH PRESSURE WILL RETREAT SLOWLY WEST TOWARD THE SOUTHERN PLAINS THROUGH SUNDAY. A WEAK SURFACE TROUGH WILL REMAIN NEARLY STATIONARY ACROSS SOUTH GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD- TO-GROUND LIGHTNING. THUNDERSTORMS SHOULD BE CONFINED TO AREAS ALONG AND SOUTH OF FORT BENNING...TO WARNER ROBINS...TO DUBLIN...MAINLY AFTER 2 PM EDT. EXCESSIVE HEAT WILL CONTINUE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...OUTSIDE OF THE MOUNTAINS...THIS AFTERNOON AND EVENING. HEAT INDICES ARE EXPECTED TO RISE INTO THE 105 TO 110 RANGE ACROSS MUCH OF CENTRAL AND NORTH GEORGIA AGAIN THIS AFTERNOON...WITH HEAT INDICES IN EXCESS OF 110 DEGREES ACROSS PARTS OF MIDDLE GEORGIA...WHERE DEWPOINTS WILL REMAIN IN THE 70S. .DISCUSSION... A LARGE SUBTROPICAL RIDGE...RESPONSIBLE FOR THE ONGOING HEAT WAVE...WILL SLOWLY RETROGRADE WEST THROUGH SUNDAY. SLIGHTLY BETTER NORTHERLY FLOW ALOFT WILL ALLOW FOR SOME VERY MINOR COOLING. A WEAK SURFACE TROUGH WILL REMAIN NEARLY STATIONARY ACROSS THE SOUTHERN PORTIONS OF CENTRAL GEORGIA. OVERALL...DESPITE THE EXTREME HEAT...CONVECTIVE PARAMETERS ARE UNFAVORABLE FOR THUNDERSTORMS THANKS TO VERY WARM AIR ALOFT AND GENERAL SUBSIDENCE FROM THE UPPER RIDGE. THE EXCEPTION WILL BE NEAR THE WEAK SURFACE BOUNDARY IN CENTRAL AND SOUTH GEORGIA..WHERE ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP...MAINLY DURING THE AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP WILL BE EFFICIENT CLOUD- TO-GROUND LIGHTNING PRODUCERS. DEWPOINTS IN THE 70S AND HIGH TEMPERATURES OF 100 TO 105 IN CENTRAL GEORGIA WILL LEAD TO DANGEROUS HEAT AGAIN TODAY...WHERE HEAT INDEX READINGS MAY APPROACH 115 DURING THE AFTERNOON. OVER NORTHERN GEORGIA..DEWPOINTS WILL BE LOWER...MOSTLY IN THE MID TO UPPER 60S...BUT WITH TEMPERATURES NEAR 100 AGAIN THIS AFTERNOON...HEAT INDEX READINGS WILL STILL RISE TO 105 OR BETTER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN CENTRAL GEORGIA SUNDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN ALL AREAS THURSDAY THROUGH FRIDAY. IN ADDITION...VERY WARM CONDITIONS ARE EXPECTED THROUGH THE PERIOD...BUT EXTREME HEAT IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 19
In the hours before
Special weather statement, Aug 11, 2:44 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT SAT AUG 11 2007 GAZ086-111915- 244 PM EDT SAT AUG 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 315 PM EDT... AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANOOCHEE AND GARFIELD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 11, 3:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT SAT AUG 11 2007 GAZ085-112000- 310 PM EDT SAT AUG 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN JOHNSON COUNTY UNTIL 400 PM EDT... AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WRIGHTSVILLE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JOHNSON COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DONAVAN...WRIGHTSVILLE...MEEKS AND KITE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:38 AM EDT | Excessive Heat Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more | 16 hr |
| Aug 11, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 40 min |
| Aug 11, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.